Alert archive / Kansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 184, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Aug 22, 2021, 9:47 PM CDT for Jewell County, Smith County, Kansas; Franklin County, Webster County, Nebraska. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2021, 9:47 PM CDT (02:47 UTC)
- Expired
- Aug 22, 2021, 10:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Jewell County, KS, Smith County, KS, Franklin County, NE, Webster County, NE
The radar
The Grand Island radar (KUEX), 38 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 10:00 PM CDT | HAIL 1 | Franklin, NE | DISPATCH REPORTED QUARTER SIZE HAIL IN TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 22, 5:01 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.8 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1090 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 2089 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
420
WUUS53 KGID 230247
SVRGID
KSC089-183-NEC061-181-230330-
/O.NEW.KGID.SV.W.0184.210823T0247Z-210823T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Hastings NE
947 PM CDT Sun Aug 22 2021
The National Weather Service in Hastings has issued a
* Severe Thunderstorm Warning for...
Northwestern Jewell County in north central Kansas...
Northeastern Smith County in north central Kansas...
Southern Franklin County in south central Nebraska...
Webster County in south central Nebraska...
* Until 1030 PM CDT.
* At 947 PM CDT, a severe thunderstorm was located over Franklin, or
29 miles northeast of Phillipsburg, moving east at 40 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Riverton around 1000 PM CDT.
Other locations in the path of this severe thunderstorm include
Inavale, Red Cloud and Cowles.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3997 9900 4020 9910 4029 9833 3996 9835
TIME...MOT...LOC 0247Z 268DEG 35KT 4006 9893
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Mangels3 follow-up statements
186
WWUS53 KGID 230257
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
957 PM CDT Sun Aug 22 2021
KSC089-183-NEC061-181-230330-
/O.CON.KGID.SV.W.0184.000000T0000Z-210823T0330Z/
Jewell KS-Smith KS-Franklin NE-Webster NE-
957 PM CDT Sun Aug 22 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN JEWELL...NORTHEASTERN SMITH...SOUTHEASTERN FRANKLIN
AND WEBSTER COUNTIES...
At 957 PM CDT, a severe thunderstorm was located near Riverton, or
33 miles northeast of Phillipsburg, moving east at 30 mph. Another
severe thunderstorm was located near Red Cloud moving east at 30
mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Riverton around 1010 PM CDT.
Inavale around 1020 PM CDT.
Red Cloud around 1030 PM CDT.
Cowles around 1040 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3997 9893 4021 9900 4029 9833 3996 9835
TIME...MOT...LOC 0257Z 264DEG 26KT 4007 9885
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Mangels784
WWUS53 KGID 230309
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
1009 PM CDT Sun Aug 22 2021
KSC089-183-NEC061-181-230330-
/O.CON.KGID.SV.W.0184.000000T0000Z-210823T0330Z/
Jewell KS-Smith KS-Franklin NE-Webster NE-
1009 PM CDT Sun Aug 22 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN JEWELL...NORTHEASTERN SMITH...SOUTHEASTERN FRANKLIN
AND SOUTHERN WEBSTER COUNTIES...
At 1008 PM CDT, a severe thunderstorm was located over Riverton, or
38 miles northeast of Phillipsburg, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Inavale around 1020 PM CDT.
Red Cloud around 1030 PM CDT.
Cowles around 1040 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3997 9889 4019 9885 4025 9833 3996 9835
TIME...MOT...LOC 0308Z 264DEG 26KT 4008 9874
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Mangels832
WWUS53 KGID 230321
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
1021 PM CDT Sun Aug 22 2021
KSC089-183-NEC061-181-230330-
/O.CON.KGID.SV.W.0184.000000T0000Z-210823T0330Z/
Jewell KS-Smith KS-Franklin NE-Webster NE-
1021 PM CDT Sun Aug 22 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN JEWELL...NORTHEASTERN SMITH...SOUTHEASTERN FRANKLIN
AND SOUTHERN WEBSTER COUNTIES...
At 1021 PM CDT, a severe thunderstorm was located near Riverton, or
36 miles northeast of Phillipsburg, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Inavale around 1030 PM CDT.
Red Cloud around 1045 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3997 9881 4010 9882 4013 9834 3996 9835
TIME...MOT...LOC 0321Z 267DEG 23KT 4002 9872
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MangelsWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 5:50 PM CDT, 3 hours 57 minutes earlier.
Area forecast discussion, Aug 22, 5:50 PM CDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION National Weather Service Hastings NE 550 PM CDT Sun Aug 22 2021 ...AVIATION UPDATE... .DISCUSSION...(This evening through Sunday) Issued at 305 PM CDT Sun Aug 22 2021 As of 2:45 pm satellite shows the remnants of a pesky, narrow, lower level stratus deck breaking up over the northern portions of the CWA. Under this cloud deck temperatures are struggling to reach 80 degrees. Clear areas are currently into the mid 80s across south central NE, and mid 90s in KS. Breezy southerly flow at the sfc today thanks to a tightening sfc pressure gradient from being wedged between an approaching sfc low to the northwest and the departed sfc high to the northeast. The main focus of the forecast is the severe weather potential this evening and tonight, as well as the heat the next two days. Then in the extended there are plenty of off and on chances for more showers and thunderstorms and warmer than average temps continue. PoPs and the severe weather threat tonight: Ahead of an upper level trof a sfc low is set to move across the Northern Plains later this afternoon. This will push a weak cold front through the area that will then stall around the state line later tonight. This looks to be one of those situations where development of convection will be rather isolated in nature, but what does develop has the chance of quickly going severe. The atmosphere is rather primed for severe weather (though there is a slight cap in place, but the frontal boundary should help with that). Most of our CAPE is coming from daytime heating today, with most models showing around 2,000-3,000 J/kg of MLCAPE and 0-6 km bulk shear of 40-50 kts. Low and midlevel lapse rates look fairly steep, and there is decent low level curvature to the hodograph. This is certainly supportive of supercell development with large hail, damaging winds, and potentially an isolated tornado. Models generally agree that the main timing is between 7pm and 1am, though we could still see a few isolated storms outside this time period. With regards to location, there is disagreement amongst models. The HRRR and the NAMNEST both keep things a little farther south, around the state line, sweeping across from west to east. The RAP shows development over the western CWA that sort of stalls out and dies then redevelops with the LLJ later tonight over the far eastern CWA. The EC and the GFS keep storms focused around the I-80 corridor sweeping from west to east. Even this close in time there is still too much uncertainty as to how exactly this will play out later. The remainder of the forecast is characterized by southwest flow aloft, broad upper level high pressure to our south, and periodic small waves pushing through that bring off and on chances for showers and thunderstorms. Tomorrow and Tuesday look to be uncomfortably hot, with highs well into the 90s and heat indices from 100-105 degrees. Then tomorrow afternoon a weak midlevel wave moves through and could help to spur some late afternoon to early evening showers and storms, a few of which could be strong to severe. Tuesday afternoon another quick shortwave moves through along with a sfc cold front which could bring some showers and storms to the eastern most portions of the CWA Tuesday evening. Beyond Tuesday temperatures come down only slightly, still remaining in the upper 80s and low to mid 90s. Several more perturbations in the flow make their way across the area and bring more off and on chances for rain to the forecast throughout the week. On Thursday a broad upper level trof moves over the NW CONUS and then gradually lifts over Canada on Friday, but a second and more energized trof forms right on its heels and could be something to watch in future forecasts. && .AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Tuesday) Issued at 547 PM CDT Sun Aug 22 2021 Main concern is strong to severe storms forming across the outlook area this evening and overnight. A few of these storms could affect the terminals. Otherwise, VFR conditions are expected through the end of the TAF period. Winds will become lighter over the next several hours and will generally remain out of the south and southeast. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && DISCUSSION...Shawkey AVIATION...Shawkey
Hazardous weather outlook, Aug 22, 3:14 PM CDT, 6 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Hastings NE 314 PM CDT Sun Aug 22 2021 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 231200- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 314 PM CDT Sun Aug 22 2021 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...This Afternoon and Tonight. Thunderstorms will be possible this evening and overnight. There is a slight risk for severe storms. The main threats will be hail to the size of golf balls and wind gusts to around 60 mph. An isolated tornado is also possible. Heat index values this afternoon will be around 100 degrees for portions of north central Kansas. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms will again be possible across portions of the outlook area at various points Monday afternoon through Saturday night. A few of these storms could be strong to severe Monday and Tuesday. Monday and Tuesday will feature heat index values around 100 to 105 degrees, mainly within southern and eastern portions of the outlook area. .SPOTTER INFORMATION STATEMENT... Spotters may be needed after 5 PM. Reports of any hail, wind damage, and funnel clouds are always appreciated. && More information may be obtained at the following web page: https://www.weather.gov/hastings
In the hours before
Special weather statement, Aug 22, 8:52 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Hastings NE
852 PM CDT Sun Aug 22 2021
NEZ073-082-083-230245-
Phelps NE-Harlan NE-Furnas NE-
852 PM CDT Sun Aug 22 2021
...A strong thunderstorm will impact portions of southern Phelps,
eastern Furnas and Harlan Counties through 945 PM CDT...
At 852 PM CDT, Doppler radar was tracking a strong thunderstorm near
Orleans, or 19 miles south of Holdrege, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Alma around 905 PM CDT.
Other locations in the path of this storm include Huntley and Ragan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Nebraska.
&&
LAT...LON 4024 10006 4035 9967 4035 9964 4036 9964
4049 9919 4045 9918 4012 9918 4000 9988
4000 9995
TIME...MOT...LOC 0152Z 260DEG 22KT 4018 9949
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MangelsLocal storm report, Aug 22, 8:58 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
858 PM CDT SUN AUG 22 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM TSTM WND GST 6 NW ORLEANS 40.19N 99.52W
08/22/2021 M63 MPH HARLAN NE MESONET
&&
ADPSpecial weather statement, Aug 22, 9:15 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Hastings NE
915 PM CDT Sun Aug 22 2021
KSZ006-007-NEZ085-086-230300-
Jewell KS-Smith KS-Nuckolls NE-Webster NE-
915 PM CDT Sun Aug 22 2021
...A strong thunderstorm will impact portions of northern Jewell,
northeastern Smith, Nuckolls and southern Webster Counties through
1000 PM CDT...
At 915 PM CDT, Doppler radar was tracking a strong thunderstorm over
Red Cloud, or 36 miles south of Hastings, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Cowles around 920 PM CDT.
Guide Rock around 930 PM CDT.
Other locations in the path of this storm include Bostwick, Superior,
Nelson and Nora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central Kansas...and south central Nebraska.
&&
LAT...LON 4000 9793 3993 9793 3986 9861 4007 9873
4014 9873 4034 9803 4000 9788
TIME...MOT...LOC 0215Z 262DEG 28KT 4007 9850
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MangelsLocal storm report, Aug 22, 9:19 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
919 PM CDT SUN AUG 22 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM TSTM WND GST 5 NNE INAVALE 40.16N 98.61W
08/22/2021 M55 MPH WEBSTER NE MESONET
DAVIS WEATHERLINK STATION.
&&
MANGELSSpecial weather statement, Aug 22, 9:33 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Hastings NE
933 PM CDT Sun Aug 22 2021
NEZ084-085-230315-
Franklin NE-Webster NE-
933 PM CDT Sun Aug 22 2021
...A strong thunderstorm will impact portions of Franklin and western
Webster Counties through 1015 PM CDT...
At 933 PM CDT, Doppler radar was tracking a strong thunderstorm over
Naponee, or 26 miles southeast of Holdrege, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Bloomington around 945 PM CDT.
Other locations in the path of this storm include Franklin, Riverton
and Inavale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central Kansas...and south central Nebraska.
&&
LAT...LON 4029 9860 4000 9858 4000 9875 4003 9918
4022 9918
TIME...MOT...LOC 0233Z 267DEG 25KT 4011 9912
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MangelsLocal storm report, Aug 22, 9:36 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
936 PM CDT SUN AUG 22 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HEAVY RAIN 6 ESE OXFORD 40.23N 99.52W
08/22/2021 M4.94 INCH HARLAN NE MESONET
&&
ADPThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 7:26 PM CDT | Areal Flood Advisory | GID | Phillips | 9 hr |
| Aug 22, 7:43 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Smith | 31 min |
| Aug 22, 8:31 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Smith | 44 min |
| Aug 22, 10:26 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Smith | 49 min |
| Aug 22, 11:10 PM CDT | Special Weather Statement | GID | Jewell | 50 min |
| Aug 23, 12:03 AM CDT | Special Weather Statement | GID | Jewell | 42 min |
| Aug 23, 1:07 AM CDT | Special Weather Statement | GID | Jewell | 23 min |
| Aug 23, 3:57 AM CDT | Areal Flood Advisory | GID | Jewell, Smith | 3 hr |
| Aug 23, 3:59 PM CDT | Heat Advisory | GID | Jewell, Mitchell, Osborne, Phillips, Rooks, Smith | 28 hr |
| Aug 22, 7:18 PM CDT | Special Weather Statement | GID | Sherman | 42 min |
| Aug 22, 7:39 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Sherman | 26 min |
| Aug 22, 8:11 PM CDT | Special Weather Statement | GID | Furnas, Harlan | 49 min |
| Aug 22, 8:13 PM CDT | Special Weather Statement | GID | Franklin | 47 min |
| Aug 22, 8:18 PM CDT | Special Weather Statement | GID | Howard, Merrick, Sherman | 42 min |
| Aug 22, 8:21 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Greeley, Hall, Howard, Merrick, Nance and 1 more | 39 min |
| Aug 22, 8:52 PM CDT | Special Weather Statement | GID | Furnas, Harlan | 53 min |
| Aug 22, 8:57 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan, Kearney, Phelps | 48 min |
| Aug 22, 9:05 PM CDT | Areal Flood Advisory | GID | Furnas, Harlan | 7 hr |
| Aug 22, 9:15 PM CDT | Special Weather Statement | GID | Nuckolls, Webster | 45 min |
| Aug 22, 9:28 PM CDT | Flash Flood Warning | GID | Furnas, Harlan | 7 hr |
| Aug 22, 9:33 PM CDT | Special Weather Statement | GID | Franklin | 42 min |
| Aug 22, 11:00 PM CDT | Areal Flood Advisory | GID | Franklin, Harlan, Webster | 8 hr |
| Aug 22, 11:27 PM CDT | Special Weather Statement | GID | Kearney | 48 min |
| Aug 22, 11:40 PM CDT | Special Weather Statement | GID | Thayer | 50 min |
| Aug 23, 12:14 AM CDT | Special Weather Statement | GID | Webster | 46 min |
| Aug 23, 12:38 AM CDT | Special Weather Statement | GID | Gosper, Phelps | 52 min |
| Aug 23, 1:22 AM CDT | Special Weather Statement | GID | Kearney | 23 min |
| Aug 23, 2:14 AM CDT | Special Weather Statement | GID | Webster | 31 min |
| Aug 23, 2:45 AM CDT | Special Weather Statement | GID | Nuckolls | 30 min |
| Aug 23, 4:19 AM CDT | Areal Flood Warning | GID | Furnas, Harlan | 6 hr |
| Aug 23, 5:06 AM CDT | Special Weather Statement | GID | Nuckolls | 39 min |
| Aug 23, 5:58 AM CDT | Special Weather Statement | GID | Nuckolls | 47 min |
| Aug 23, 6:21 AM CDT | Areal Flood Advisory | GID | Nuckolls, Webster | 5 hr |
| Aug 23, 9:54 AM CDT | Special Weather Statement | GID | Franklin | 36 min |
| Aug 23, 10:42 AM CDT | Special Weather Statement | GID | Webster | 33 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2021Severe Thunderstorm Warnings in Nebraska, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.